Behavior of Solution of Singularly Perturbed Difference Equations with Quadratic Small Parameter

Authors

  • Abbas Traad Hammod College of education ,Al-Qadisiyah university
  • Methaq Hamza Geem College of education ,Al-Qadisiyah university

Keywords:

Difference equations, asymptotic,, singularly perturbed, small parameter, eigenvalues

Abstract

In this paper we introduced a new asymptotic solution of  system of singularly perturbed difference equations with quadratic small parameter . We study a behavior of asymptotic  solution with certain cases , also we constructed the general solution of this problem. We obtained a formula for the terms of expansion solution, finally illustrated examples are given in this paper.

 

Downloads

Download data is not yet available.

Published

2021-07-01

How to Cite

[1]
A. T. . . . . . . Hammod and M. H. . Geem, “Behavior of Solution of Singularly Perturbed Difference Equations with Quadratic Small Parameter”, JUBPAS, vol. 29, no. 2, pp. 35-44, Jul. 2021.

Issue

Section

Articles